Am I Pregnant -pg114289960918

3 Replies
Laura07 - March 20

I had s_x 10 days ago on march 10 and the condom broke. I took the morning after pill 2 days after s_x. On the following friday i felt nausous and started having headaches. On sunday when i went to the bathroom there was a light pinkish brown color on the paper. The next day i was having cramps and it was a little heavier and brown. Do you think i'm pregnant or could this just be an effect of the pill? Any comments would be greatly appreciated. Thanks.

 

Lin - March 20

You should ask your doctor about that. I'm not sure how that pill works, but if you're not pregnant and it's not normal, then you definitely want to make sure it's not something serious.

 

Ceno - March 20

Well, once upon a time ago, I took the ECP. I too was nauseous and had headaches. Eventually though, I did bleed. The bleeding was my period. The ECP, when taken within a set amount of days, is 89 - 97% effective. Since you took it the very next day, I'd say you're pretty much covered when it comes to pregnancy. Since you're worried and it is normal to be worried, just call your doctor to confirm everything is okay.

 

Grandpa Viv - March 20

EC is an overdose of hormones and can throw your system into a loop, including signs of pregnancy and untimely bleeding. The chances of pregnancy are low, but take a home test two weeks after your next period is originally due, just to be sure. But new condoms, learn how to use them properly, stay away from your fertile window, and use something as a back-up (v____al foam?)Good luck!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?